SEMILINEAR CODES AND SOME COMBINATORIAL APPLICATIONS OF THEM

被引:0
|
作者
SCHONHEI.J
机构
来源
INFORMATION AND CONTROL | 1969年 / 15卷 / 01期
关键词
D O I
10.1016/S0019-9958(69)90621-4
中图分类号
TP301 [理论、方法];
学科分类号
081202 ;
摘要
引用
收藏
页码:61 / &
相关论文
共 50 条
  • [1] SOME COMBINATORIAL APPLICATIONS OF PERFECT CODES
    SCHONHEI.J
    [J]. SIAM REVIEW, 1968, 10 (02) : 278 - &
  • [2] Some combinatorial properties of solid codes
    Liu, Haiyan
    Guo, Yuqi
    Shum, K. P.
    [J]. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 2021, 52 (03): : 932 - 944
  • [3] Some combinatorial properties of solid codes
    Haiyan Liu
    Yuqi Guo
    K. P. Shum
    [J]. Indian Journal of Pure and Applied Mathematics, 2021, 52 : 932 - 944
  • [4] Some combinatorial results on Bernoulli sets and codes
    de Luca, A
    [J]. THEORETICAL COMPUTER SCIENCE, 2002, 273 (1-2) : 143 - 165
  • [5] Some combinatorial constructions for optical orthogonal codes
    Yin, JX
    [J]. DISCRETE MATHEMATICS, 1998, 185 (1-3) : 201 - 219
  • [6] SOME COMBINATORIAL IDENTITIES AND APPLICATIONS
    MOHANTY, SG
    [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1976, 23 (05): : A510 - A510
  • [7] A COMBINATORIAL FORMULA WITH SOME APPLICATIONS
    HSU, LCS
    [J]. BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1945, 51 (02) : 106 - 112
  • [8] Combinatorial designs and codes over some prime fields
    Georgiou, S
    Koukouvinos, C
    [J]. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2005, 135 (01) : 93 - 106
  • [9] THE RESULTS ON OPTIMAL VALUES OF SOME COMBINATORIAL BATCH CODES
    Shen, Yuebo
    Jia, Dongdong
    Zhang, Gengsheng
    [J]. ADVANCES IN MATHEMATICS OF COMMUNICATIONS, 2018, 12 (04) : 681 - 690
  • [10] Some optimal combinatorial batch codes with k=5
    Jia, Dongdong
    Zhang, Gengsheng
    [J]. DISCRETE APPLIED MATHEMATICS, 2019, 262 : 127 - 137